# SDR QXEA9800009

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Side Panel
- Condition: Smoking
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - SMOKE COMING FROM COCKPIT RIGHTHAND SIDE PANEL.  REMOVED, CLEANED AND REINSTALLED SIDE PANEL, OPERATIONAL CHECK GOOD.
